# SDR R61A201401080096

- Difficulty date: January 8, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 24,932 hours, 18,685 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT INBD SEAT TRACK CORRODED AT FRAME 23.  R & R SEAT TRACK IAW SRM 51-41-01, 51-43-01, 51-43-02.
